# SDR COMA0160843

- Difficulty date: October 22, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- Aircraft time: 16,796 hours, 15,909 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Web
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Beam
- Part time: 16,796 hours, 15,909 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION DISCOVERED A CRACK IN THE ENGINE SUPPORT BOX BEAM.PERFORMED TEMPORARY REPAIR TO UPPER AND LOWER WEBS F.S. 630 IN ACCORDANCE WITH CANADAIR REO 601R-53-61-345.
